Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 35, NWS State College, PA

June 12, 2014Bedford County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 12, 2014, 7:25 PM EDT for Bedford County, Pennsylvania. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2014, 7:25 PM EDT (23:25 UTC)
Expired
Jun 12, 2014, 8:00 PM EDT
In force
35 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Bedford County, PA

The radar

The State College radar (KCCX), 125 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2014-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2014-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

675 
WUUS51 KCTP 122325
SVRCTP
PAC009-130000-
/O.NEW.KCTP.SV.W.0035.140612T2325Z-140613T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
725 PM EDT THU JUN 12 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 800 PM EDT

* AT 723 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
  STORM WAS LOCATED NEAR CLEARVILLE...AND MOVING NORTHEAST AT 20 MPH.

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  CLEARVILLE AROUND 740 PM EDT.
  BREEZEWOOD AROUND 800 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
RAINSBURG.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 70 BETWEEN MILE MARKERS 147 AND 148.
 THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 157 AND 162.

THIS ALSO INCLUDES ROUTE 30 FROM JUST EAST OF EVERETT TO BREEZEWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR
YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3977 7857 3988 7857 4006 7821 3980 7832
      3979 7833
TIME...MOT...LOC 2323Z 243DEG 16KT 3985 7848 

$$

DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:49 PM EDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jun 12, 3:49 PM EDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
349 PM EDT THU JUN 12 2014

.SYNOPSIS...
AN UPPER LEVEL TROUGH OVER THE MIDWEST WILL MOVE SLOWLY EASTWARD
OVER THE NEXT FEW DAYS...EVENTUALLY PUSHING A COLD FRONT THROUGH
PENNSYLVANIA BY LATE FRIDAY. DRY HIGH PRESSURE WILL COVER THE
REGION THIS WEEKEND...BRINGING SUNNY AND COMFORTABLE DAYS SATURDAY
AND SUNDAY. RAIN CHANCES RETURN MONDAY AFTERNOON AND EVENING AS
THE HIGH SHIFTS OFF THE EAST COAST TO START THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SQUEEZE PLAY BETWEEN OFFSHORE HIGH AND CENTRAL/WESTERN GLAKS UPPER
TROF...AND IN BETWEEN THE ANOMALOUS DEEP LAYER MOISTURE WITH 1.5"
TO 1.75" PW. OVERALL A SIMILAR THERMODYNAMIC SETUP TO WED. WHILE
WE'RE LACKING THE LLJ WHICH ORGANIZED AND EMBOLDENED YDY
EVENING'S CONVECTION TODAY...BETTER UPPER LEVEL FORCING WILL BE
APPROACHING THE REGION FROM THE CENTRAL APPALACHIANS AS ELONGATED
UPPER TROF REACHES SOUTHEAST OH/WV LATE THIS AFTERNOON. THUS
ANOTHER ROUND OF SHRA/TSRA WITH LOCALLY HEAVY RAIN IS STARTING UP
AS OF MID AFTERNOON...WITH MAX INTENSITY AND COVERAGE FROM VERY
LATE AFTERNOON THROUGH MID TO LATE EVENING.

NO DISAGREEMENTS HERE WITH THE PREVIOUS FLASH FLOOD THREAT
ASSESSMENT - THE OVERALL SYNOPTIC PATTERN AND KEY INGREDIENTS
LOOK FAVORABLE FOR HEAVY RAIN/FF WITH LOCALIZED INTENSE /1+" PER
HOUR/ RAIN RATES POSSIBLY RESULTING IN A QUICK 2-3" OVER A SHORT
DURATION. THE BACKGROUND MEAN FLOW /SOUTH-TO- NORTH/ WOULD ALSO
SEEM SUPPORTIVE OF AT LEAST TEMPORARY CELL TRAINING OR REPEAT
AREAS OF +RA. LOCALIZED 2-3" AMTS OVER THE SCNTRL MTNS CERTAINLY
SEEM LIKELY GIVEN WHAT'S NOW OCCURRING OVER FRANKLIN COUNTY.

FF WATCH IN EFFECT FROM NOON UNTL MIDNIGHT. SOUTH-CENTRAL MTNS
ARE MOST VULNERABLE TO FF RISK...GIVEN YESTERDAYS LCL HVY RAIN AND
THUS LOWER FFG. SEVERE THREAT MUCH LOWER TODAY GIVEN LACK OF
INSULATION...BUT HYDRO CONCERNS HIGHER GIVEN MOIST ATTENDANT
CONDITIONS AND SLOW CELL MOTIONS.

ACTIVITY WILL DECREASE LATE TONIGHT...BUT LIKELY NOT ALTOGETHER AS
5H SHEAR AXIS SLOWLY CREEPS INTO WESTERN PA AND THE WV/MD
PANHANDLES BY 12Z FRI.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
AFOREMENTIONED 5H SHEAR AXIS FINALLY LIFTS NORTHWARD ACROSS
CENTRAL PA FRIDAY MORNING AS A SHARPER 5H TROF SWINGS ACROSS THE
CENTRAL GREAT LAKES. FORCING AHEAD OF THIS FEATURE WILL HAVE
MAINTAINED SHOWERS OVERNIGHT...AND SHOWERS WITH A FEW TSRA ARE
EXPECTED IN THE HIGH PWAT/MARGINALLY UNSTABLE ENVIRONMENT OVR
CENTRAL PA EARLY FRIDAY. THERE MAY BE A BRIEF BREAK IN THE PRECIP
BEHIND THIS FEATURE BEFORE THE APPROACHING COLD FRONT ARRIVES OVR
THE NW MTNS ARND MIDDAY AND REACH THE SE COUNTIES BY EARLY
EVENING. SEVERE THREAT NOT TERRIBLY HIGH GIVEN MARGINAL MID LEVEL
WINDS AND LESS THAN IMPRESSIVE SHEAR...BUT DIURNAL TIMING OF FRONT
WILL PRODUCE MODERATE CAPE OVER EASTERN COUNTIES IN THE AFTERNOON
AND THAT AREA STANDS THE GREATEST RISK OF SEVERE WEATHER WITH
FROPA ON FRIDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...

MODEL TIMING REMAINS CONSISTENT ON FRIDAY EVENING...WITH COLD
FRONT EXITING THE SE ZONES BY LATE FRIDAY EVENING. NW FLOW WILL
DELIVER A PUSH OF MUCH DRIER AIR OVERNIGHT INTO SATURDAY MORNING
BRINGING CLEARING AND COOLER CONDS. WHERE PRESSURE GRADIENT
BECOMES WEAK LATE FRI NIGHT...PATCHY VALLEY FOG IS POSS OVR THE NW
MTNS TOWARD DAWN.

A GOOD AGREEMENT AMONG MED RANGE GUIDANCE THIS WEEKEND...LEADING
TO A HIGH CONFIDENCE OF FAIR WX...AS SFC HIGH BUILDS SE ACROSS THE
STATE. TEMPS MAY BRIEFLY GO A BIT BLW NORMAL...ESP SAT NIGHT...AS
HIGH PRESSURE AND NEGATIVE PWAT ANOMALIES PASS OVR THE AREA.
HOWEVER...WARMER AIR WILL RETURN SUN-TUE...AS HIGH DRIFTS OFF THE
E COAST. GEFS AND ECMWF ENS MEAN 8H TEMPS ARE NR 17C MON-
WED...SUPPORTIVE OF HIGHS WELL INTO THE 80S.

GEFS/EC ENSEMBLE DATA INDICATE PA WILL BE ON NORTHERN PERIPHERY
OF SUBTROPICAL RIDGE CENTERED OVR THE SE CONUS EARLY NEXT WEEK.
SCATTERED...DIURNALLY-DRIVEN...RING OF FIRE CONVECTION WILL BE
POSSIBLE MON-WED...AS HIGHER HUMIDITY WORKS BACK INTO THE REGION.
 THE THREAT OF CONVECTION WILL ONLY INCREASE THROUGH THE SECOND
HALF OF NEXT WEEK AS ANOTHER UPPER LEVEL TROUGH WILL MAKE ITS WAY
NORTHEAST. MODELS STILL HAVE DIVERGING SOLUTIONS ON TIMING AND
LOCATIONS. WENT WITH A BLEND WITH CHANCE PRECIPTIATION POSSIBLE.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
SHRA/EMBDD TSTMS INCR IN COVERAGE THROUGH LATE AFTERNOON ACROSS
CENTRAL PA. PREVAILING -SHRA WITH VCTS AT MOST SITES. BRIEF
IFR/LIFR VSBYS IN +RA ARE LKLY TO IMPACT AT LEAST A FEW AIRFIELDS
THIS AFTN. EXPECT SOME LOWER CIGS AND VSBYS AGAIN OVERNIGHT WITH
MOST LKLY IFR CONDS OVER ERN SXNS/ZNY SECTOR.

OUTLOOK...

FRI...BCMG VFR/MVFR WITH SCT-NMRS SHWRS/TSTMS ASSOCD WITH COLD
FROPA.
SAT-SUN...PATCHY AM FOG. OTHERWISE VFR.
MON-TUE...VFR WITH SCT MVFR SHRA/TSRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ010-
017>019-024>028-033>036-056-057-059-063>066.

&&

SYNOPSIS...DEVOIR
NEAR TERM...DEVOIR/STEINBUGL
SHORT TERM...DEVOIR
LONG TERM...FITZGERALD/CERU
AVIATION...DEVOIR/STEINBUGL
Hazardous weather outlook, Jun 12, 6:41 AM EDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
641 AM EDT THU JUN 12 2014

PAZ010-017>019-024>028-033>036-056-057-059-063>066-130930-
ELK-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-PERRY-
DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
641 AM EDT THU JUN 12 2014

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-011-012-037-041-042-045-046-049>053-058-130930-
WARREN-MCKEAN-POTTER-CAMERON-NORTHERN CLINTON-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
641 AM EDT THU JUN 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR EXCESSIVE RAINFALL TODAY THROUGH THIS
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 12, 5:55 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
555 PM EDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      ST. THOMAS              39.94N  77.74W
06/12/2014                   FRANKLIN           PA   TRAINED SPOTTER

            WILSON CREEK IS OUT OF ITS BANKS AND FLOODING TWIN
            BRIDGES ROAD.

&&

EVENT NUMBER CTP1400120

MACH
Local storm report, Jun 12, 6:14 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
614 PM EDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     FLASH FLOOD      SCHELLSBURG             40.05N  78.64W
06/12/2014                   BEDFORD            PA   911 CALL CENTER

            12 ROADS CLOSED WITH ONE FOOT OF WATER.

&&

EVENT NUMBER CTP1400121

MACH
Local storm report, Jun 12, 6:15 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
615 PM EDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     SCHELLSBURG             40.05N  78.64W
06/12/2014                   BEDFORD            PA   911 CALL CENTER

            TREES AND WIRES DOWN. ONE UTILITY POLE SNAPPED.

&&

EVENT NUMBER CTP1400122

MACH
Special weather statement, Jun 12, 6:38 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
638 PM EDT THU JUN 12 2014

PAZ004-122345-
WARREN PA-
638 PM EDT THU JUN 12 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 637 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
GRAND VALLEY...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  GARLAND AROUND 640 PM EDT.
  YOUNGSVILLE AND CHAPMAN STATE PARK AROUND 650 PM EDT.
  WARREN...RUSSELL...WARREN SOUTH AND KINZUA DAM AROUND 700 PM EDT.
  SCANDIA AROUND 710 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE TIDIOUTE...SUGAR
GROVE...CLARENDON...BEAR LAKE AND STARBRICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4200 7898 4184 7894 4163 7896 4163 7953
      4171 7962 4200 7961
TIME...MOT...LOC 2237Z 240DEG 49KT 4170 7945

MARTIN
Local storm report, Jun 12, 6:43 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
643 PM EDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      2 E WELLERSBURG         39.73N  78.81W
06/12/2014                   SOMERSET           PA   911 CALL CENTER

            PALO ALTO ROAD CLOSED DUE TO FLASH FLOODING

&&

EVENT NUMBER CTP1400123

MACH
Local storm report, Jun 12, 7:19 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
719 PM EDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     FLASH FLOOD      5 SW CHAMBERSBURG       39.88N  77.72W
06/12/2014                   FRANKLIN           PA   TRAINED SPOTTER

            BACK CREEK FLOODED AT CRADDLETOWN ROAD.

&&

EVENT NUMBER CTP1400124

MACH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:20 PM EDTTornado WarningCTPClearfield, Elk25 min
Jun 11, 8:26 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Cameron, Centre, Clearfield, Clinton and 2 more64 min
Jun 11, 8:47 PM EDTSevere Thunderstorm WarningCTPHuntingdon, Juniata, Mifflin37 min
Jun 11, 9:35 PM EDTSpecial Weather StatementCTPClinton, Potter, Tioga25 min
Jun 11, 10:21 PM EDTSpecial Weather StatementCTPBlair39 min
Jun 11, 10:31 PM EDTSpecial Weather StatementCTPSchuylkill44 min
Jun 11, 10:47 PM EDTAreal Flood AdvisoryCTPCentre, Huntingdon118 min
Jun 11, 11:26 PM EDTAreal Flood AdvisoryCTPSchuylkill2 hr
Jun 12, 1:29 AM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Huntingdon, Somerset3 hr
Jun 12, 4:18 AM EDTFlash Flood WatchCTPAdams, Bedford, Blair, Cambria, Centre, Clearfield and 13 more20 hr
Jun 12, 5:08 AM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Huntingdon, Somerset4 hr
Jun 12, 2:24 PM EDTSpecial Weather StatementCTPFranklin51 min
Jun 12, 2:36 PM EDTAreal Flood AdvisoryCTPFranklin, Juniata, Perry3 hr
Jun 12, 2:55 PM EDTFlash Flood WarningCTPFranklin, Juniata, Perry3 hr
Jun 12, 4:16 PM EDTAreal Flood AdvisoryCTPAdams, Franklin3 hr
Jun 12, 4:25 PM EDTFlash Flood WarningCTPBedford, Cambria, Somerset3 hr
Jun 12, 5:40 PM EDTAreal Flood WarningCTPFranklin9 hr
Jun 12, 6:23 PM EDTFlash Flood WarningCTPBedford, Somerset3 hr
Jun 12, 6:38 PM EDTSpecial Weather StatementCTPWarren67 min
Jun 12, 6:41 PM EDTAreal Flood AdvisoryCTPLancaster2 hr
Jun 12, 7:40 PM EDTSpecial Weather StatementCTPMcKean50 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.